# SDR SIMA20140730006

- Difficulty date: July 30, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 26,365 hours, 22,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING AFT EMER LIGHTS INOPERATIVE.  R & R NR 4 BATTERY POWER SUPPLY & BATTERY IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.  NO OTHER DEFECTS NOTED.  EMER LIGHTING BATTERY PN 2013-1ASMI & SN 68785.
